MAUDE Adverse Event Report: CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47512015M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot: 2506199594 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon on a 1.25mm x 15mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured at approximately 7 atmospheres (atm) during dilation of the dorsalis pedis artery.Another 1.25mm x 15mm saberx.014 pta balloon catheter was used; however, the balloon ruptured again at approximately 13 atmospheres (atm).A non-cordis 1.5mm balloon catheter was then used as a replacement and was able to complete the procedure.There were no reported injuries to the patient.This was during a procedure to treat stenosis of the left superficial femoral artery (sfa), the anterior tibial artery, and the dorsalis pedis artery.The target vessel was characterized by moderate to severe calcification, moderate tortuosity, and 100% stenosis.An unknown 6f guide sheath was inserted from the left groin, and an unknown.014 guidewire was used to cross the lesion.The devices were stored and prepped per the instructions for use (ifu), and there was no difficulty removing any sterile packaging components or protective balloon covers.The devices maintained negative pressure during preparation.Both saberx.014 pta balloon catheters were able to cross the lesion prior to inflation.For both the first and second saberx.014 devices, neither was put into an acute bend nor kinked during the procedure, and each device was easily removed from the patient and retrieved intact in one piece.The devices were discarded and will not be returned.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, h10, and h11.Complaint conclusion: as reported, the balloon on a 1.25mm x 15mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured at approximately seven atmospheres (atm) during dilation of the dorsalis pedis artery.Another 1.25mm x 15mm saberx.014 pta balloon catheter was used; however, the balloon ruptured again at approximately 13 atmospheres (atm).A non-cordis 1.5mm balloon catheter was then used as a replacement and was able to complete the procedure.There were no reported injuries to the patient.This was during a procedure to treat stenosis of the left superficial femoral artery (sfa), the anterior tibial artery, and the dorsalis pedis artery.The target vessel was characterized by moderate to severe calcification, moderate tortuosity, and 100% stenosis.An unknown 6f guide sheath was inserted from the left groin, and an unknown.014 guidewire was used to cross the lesion.The devices were stored and prepped per the instructions for use (ifu), and there was no difficulty removing any sterile packaging components or protective balloon covers.The devices maintained negative pressure during preparation.Saberx.014 pta balloon catheters were able to cross the lesion prior to inflation.For both the first and second saberx.014 devices, neither was put into an acute bend nor kinked during the procedure, and each device was easily removed from the patient and retrieved intact in one piece.The devices were discarded and will not be returned.A product history record (phr) review of lot 2506199594 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon- burst - at/below rbp¿ could not be verified as the devices were not returned for analysis.The exact cause could not be determined.Vessel characteristics of calcification with 100% stenosis likely have contributed to the reported events, as damage to balloon material may have occurred during crossing or upon inflation.However, without the return of the devices for analysis, it is difficult to draw a clinical conclusion between the devices and the events reported.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Flush or rinse all products entering the vascular system with sterile isotonic saline or a similar solution via the guide-wire access port prior to use.Never attempt to move the guide wire when the balloon is inflated.Do not advance the catheter against significant resistance.The cause of resistance should be determined via fluoroscopy.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is felt during post procedure withdrawal of the catheter through the introducer sheath, determine if contrast is trapped in the balloon with fluoroscopy.If contrast is present, push the balloon out of the sheath and then completely evacuate the contrast before proceeding to withdraw the balloon.If resistance is still felt during post procedure withdrawal of the catheter, it is recommended to remove the balloon catheter and guidewire/ introducer sheath as a single unit.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr¿s nor the information available suggests a design or manufacturing related cause for the reported events.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key24093789
Report Number1016427-2026-00006
Device Sequence Number10328040
Product Code LIT
UDI-Device Identifier20705032089811
UDI-Public(01)20705032089811(17)280731(10)2506199594
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47512015M
Device Lot Number2506199594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI INTECC GLADIUS; CORDIS NS1; KANEKA SHIDEN; NEICH JADE; NEICH TELEPORT; TOKAI MEDICAL PREMINENT
Patient SexMale